教師資料查詢 | 類別: 期刊論文 | 教師: 陳怡宜 Chen Yi-yi (瀏覽個人網頁)

標題:A Bayesian estimator for stochastic frontier models with errors in variables
學年100
學期1
出版(發表)日期2011/09/18
作品名稱A Bayesian estimator for stochastic frontier models with errors in variables
作品名稱(其他語言)
著者Chang, Sheng-Kai; Chen, Yi-Yi; Wang, Hung-Jen
單位淡江大學經濟學系
出版者New York: Springer New York LLC
著錄名稱、卷期、頁數Journal of Productivity Analysis 38(1), pp.1-9
摘要A Bayesian estimator is proposed for a stochastic frontier model with errors in variables. The model assumes a truncated-normal distribution for the inefficiency and accommodates exogenous determinants of inefficiency. An empirical example of Tobin’s Q investment model is provided, in which the Q variable is known to suffer from measurement error. Results show that correcting for measurement error in the Q variable has an important effect on the estimation results.
關鍵字Stochastic frontier models;Measurement errors;Bayesian estimator
語言英文(美國)
ISSN1573-0441
期刊性質國外
收錄於SSCI;
產學合作
通訊作者Chen, Yi-Yi
審稿制度
國別美國
公開徵稿
出版型式,電子版,紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!